# SDR COMA0760435

- Difficulty date: June 14, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 28,926 hours, 25,601 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5354 - DURING CLIMB PAX DOOR OUTER HANDLE MESSAGE DISPLAYED, AIRCRAFT RETURNED BACK TO CHS AND LANDED SAFELY.  INSPECTED PAX DOOR OUTER HANDLE FOR PROPER OPERATION.  ALL CHECKS GOOD.
